MAUDE Adverse Event Report: OBSIDIO, INC. OBSIDIO; VASCULAR EMBOLIZATION DEVICE

OBSIDIO, INC. OBSIDIO; VASCULAR EMBOLIZATION DEVICE
Lot Number 0001219231
Medical Device Problem Codes Material Separation (1562); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that insufficient formation and fragmentation of obsidio occurred requiring additional intervention.Obsidio was selected for a transcatheter embolization procedure of the left deep circumflex iliac artery.The patient had a history of a 10 cm ruptured left common iliac artery aneurysm and underwent open repair.Prior to the date of the current procedure (b)(6) 2024), the patient underwent right internal iliac artery embolization and percutaneous embolization of a significant endoleak related to the left iliac artery aneurysm.Due to a persistent type ii endoleak, the physician planned transcatheter embolization of the left deep circumflex iliac artery via a right common femoral artery approach.A microcatheter was placed coaxially greater than 10 cm into the left deep circumflex iliac artery.The vessel size was approximately 2.5mm.Arteriography revealed communication between the endoleak cavity and the left iliac vein.Following arteriography, embolization was performed with one syringe of obsidio using standard technique.Fluoroscopy revealed no obsidio in the target vessel.Subsequent embolization was performed using 2 x 3mm coils.Computerized tomography (ct) imaging following the procedure revealed most of the obsidio in the endoleak cavity and small foci of obsidio in the pulmonary artery branches.The patient did not experience any clinical sequelae related to the procedure or non-target embolization.Due to the size and complexity of the endoleak, the patient has undergone subsequent transcatheter embolization procedures.The patient fully recovered.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.

Brand Name
OBSIDIO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
OBSIDIO, INC.
2 scimed pl
maple grove 55331
Manufacturer (Section G)
OBSIDIO
2 scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19393618
Report Number2124215-2024-31830
Device Sequence Number15391891
Product Code KRD
UDI-Device Identifier00191506043124
UDI-Public00191506043124
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K213385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Lot Number0001219231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date05/24/2024
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown